# SDR ASOA2012092502286

- Difficulty date: September 5, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 24,821 hours, 17,198 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BS 280 FLOORBEAM CORRODED.  REMOVED FLOORBEAM AND ANGLE IAW SRM 51-42-06-001-001.  LOCATED AND DRILLED NEW FLOORBEAM ANGLE IAW SRM 51-40-11-001-001.  INSTALLED FWD FLOORBEAM ANGLE IAW SRM 51-42-06-001-001.
